Alert archive / Hawaii / High Wind Watches in 2011
High Wind Watch 2, NWS Honolulu, HI
NWS Honolulu, HI issued this high wind watch at Mar 2, 2011, 3:43 PM HST for Hawaii County, Kalawao County, Hawaii. It took effect at Mar 3, 2011, 6:00 PM HST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 2, 2011, 3:43 PM HST (01:43 UTC)
- In effect from
- Mar 3, 2011, 6:00 PM HST
- Expired
- Mar 3, 2011, 3:38 PM HST
- In force
- Issued by
- NWS Honolulu, HI
Counties Hawaii County, HI, Kalawao County, HI
The radar
The Kamuela/Kohala Apt radar (PHKM), 57 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Hilo, (PITO), launched 00:00Z, 1.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
223 WWHW70 PHFO 030143 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 343 PM HST WED MAR 2 2011 ...STRONG WINDS POSSIBLE ACROSS MAUI AND BIG ISLAND SUMMITS... .A DEVELOPING LOW PRESSURE SYSTEM WILL MOVE NORTH OF THE STATE... AND BRING STRONG WINDS TO THE ISLANDS BY THURSDAY NIGHT. SOUTHWESTERLY WINDS WILL INCREASE AHEAD OF THIS SYSTEM...WITH THE STRONGEST WINDS EXPECTED ACROSS THE HIGHER TERRAIN OF MAUI AND THE BIG ISLAND. HIZ022-028-031445- /O.NEW.PHFO.HW.A.0002.110304T0400Z-110305T0400Z/ HALEAKALA SUMMIT-BIG ISLAND SUMMITS- 343 PM HST WED MAR 2 2011 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY AFTERNOON. WINDS WILL TURN SOUTHWESTERLY AND BEGIN TO INCREASE DURING THE DAY ON THURSDAY...EVENTUALLY INCREASING TO 30 TO 45 MPH WITH GUSTS TO 60 MPH FOR THURSDAY NIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ BRAVENDER
3 follow-up statements
434 WWHW70 PHFO 031331 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 331 AM HST THU MAR 3 2011 ...STRONG WINDS POSSIBLE ACROSS MAUI AND BIG ISLAND SUMMITS... .A DEVELOPING LOW PRESSURE SYSTEM WEST OF THE STATE WILL BRING INCREASING SOUTHWEST WINDS TO THE ISLANDS TODAY. THE STRONGEST WINDS ARE EXPECTED OVER THE HIGHER TERRAIN OF MAUI AND THE BIG ISLAND THIS EVENING THROUGH FRIDAY. HIZ022-028-040245- /O.CON.PHFO.HW.A.0002.110304T0400Z-110305T0400Z/ HALEAKALA SUMMIT-BIG ISLAND SUMMITS- 331 AM HST THU MAR 3 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY AFTERNOON. WINDS HAVE TURNED SOUTHWESTERLY AT THE HIGHER ELEVATION OF THE ISLANDS THIS MORNING AND WILL INCREASE TODAY...EVENTUALLY STRENGTHENING TO 30 TO 45 MPH WITH GUSTS TO 60 MPH THIS EVENING THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HUI
090 WWHW70 PHFO 031735 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 735 AM HST THU MAR 3 2011 ...STRONG WINDS OVER MAUI AND BIG ISLAND SUMMITS... .A SURFACE LOW WILL DEVELOP WEST OF THE STATE TODAY...AND MOVE EASTWARD ON A TRACK THAT WILL TAKE IT NEAR THE ISLANDS TONIGHT AND FRIDAY. THE LOW WILL BE SUPPORTED BY A TROUGH ALOFT...THAT WILL BRING INCREASING SOUTHWEST TO WEST WINDS TO THE UPPER ELEVATIONS OF MAUI AND THE BIG ISLAND. WINDS ARE ALREADY INCREASING OVER THE BIG ISLAND SUMMITS...WITH STRONGEST SUMMIT WINDS EXPECTED TONIGHT AND FRIDAY. HIZ028-040645- /O.UPG.PHFO.HW.A.0002.110304T0400Z-110305T0400Z/ /O.NEW.PHFO.HW.W.0003.110303T1735Z-110305T0400Z/ BIG ISLAND SUMMITS- 735 AM HST THU MAR 3 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM HST FRIDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHWEST TO WEST WINDS WILL INCREASE TODAY AND TONIGHT...AND REMAIN STRONG THROUGH FRIDAY. SUSTAINED WINDS ARE FORECAST TO BE NEAR 35 MPH TODAY...WITH GUSTS APPROACHING 55 MPH. SUSTAINED WINDS ARE FORECAST TO REACH 45 MPH TONIGHT AND FRIDAY...WITH GUSTS NEAR 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ HIZ022-040645- /O.CON.PHFO.HW.A.0002.110304T0400Z-110305T0400Z/ HALEAKALA SUMMIT- 735 AM HST THU MAR 3 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM HST THIS EVENING THROUGH FRIDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM HST THIS EVENING THROUGH FRIDAY AFTERNOON. SOUTHWEST WINDS OVER THE UPPER ELEVATIONS OF HALEAKALA WILL INCREASE THIS AFTERNOON AND EVENING...AND ARE FORECAST TO REMAIN STRONG THROUGH FRIDAY. SUSTAINED WINDS ARE EXPECTED TO REACH SPEEDS OF 30 TO 40 MPH...WITH GUSTS NEAR 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ BIRCHARD
869 WWHW70 PHFO 040138 NPWHFO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 338 PM HST THU MAR 3 2011 ...STRONG WINDS OVER MAUI AND BIG ISLAND SUMMITS AND LOCALLY GUSTY WINDS LOWER ELEVATIONS OF KAUAI AND OAHU... .A SURFACE LOW WILL PASS NORTH OF KAUAI TONIGHT AND FRIDAY...AND WILL BE SUPPORTED BY A TROUGH ALOFT. THE TROUGH ALOFT WILL BRING STRONG SOUTHWEST TO WEST WINDS TO THE UPPER ELEVATIONS OF MAUI AND THE BIG ISLAND THROUGH FRIDAY. MEANWHILE...THE SURFACE LOW WILL BRING INCREASING SOUTHWEST SURFACE WINDS...THAT WILL BE LOCALLY GUSTY OVER LOWER ELEVATIONS OF KAUAI AND OAHU...PARTICULARLY TO THE NORTH AND EAST OF MOUNTAIN RANGES...WHERE WINDS ACCELERATE DOWN THE SLOPES. HIZ022-041445- /O.UPG.PHFO.HW.A.0002.110304T0400Z-110305T0400Z/ /O.EXB.PHFO.HW.W.0003.110304T0200Z-110305T0400Z/ HALEAKALA SUMMIT- 338 PM HST THU MAR 3 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM HST FRIDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS OVER THE UPPER ELEVATIONS OF HALEAKALA WILL INCREASE OVERNIGHT...AND ARE FORECAST TO REMAIN STRONG THROUGH FRIDAY. SUSTAINED WINDS ARE EXPECTED TO REACH SPEEDS OF 30 TO 40 MPH...WITH GUSTS NEAR 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ HIZ028-041445- /O.CON.PHFO.HW.W.0003.000000T0000Z-110305T0400Z/ BIG ISLAND SUMMITS- 338 PM HST THU MAR 3 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY. SOUTHWEST TO WEST WINDS WILL INCREASE THROUGH TONIGHT...AND REMAIN STRONG THROUGH FRIDAY. SUSTAINED WINDS ARE FORECAST TO BE 35 TO 50 MPH TONIGHT AND FRIDAY...WITH GUSTS NEAR 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ HIZ001>004-006>011-041445- /O.NEW.PHFO.WI.Y.0010.110304T0200Z-110304T2200Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-KAUAI MOUNTAINS-WAIANAE COAST- OAHU NORTH SHORE-OAHU KOOLAU-OLOMANA-CENTRAL OAHU- WAIANAE MOUNTAINS- 338 PM HST THU MAR 3 2011 ...WIND ADVISORY IN EFFECT UNTIL NOON HST FRIDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON HST FRIDAY. INCREASING SOUTHWEST WINDS ARE EXPECTED OVERNIGHT...WITH SUSTAINED WINDS OF 20 TO 30 MPH...LOCALLY GUSTING TO NEAR 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BIRCHARD
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this high wind watch went out at Mar 2, 10:00 AM HST, 5 hours 43 minutes earlier.
Area forecast discussion, Mar 2, 10:00 AM HST, 5 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 1000 AM HST WED MAR 2 2011 .SYNOPSIS... A HIGH PRESSURE RIDGE TO THE NORTH WILL MAINTAIN GENTLE TO MODERATE TRADE WINDS ACROSS THE ISLANDS TODAY...WITH LIGHT SHOWERS AFFECTING MAINLY WINDWARD AND MAUKA SECTIONS. LOW PRESSURE DEVELOPING WEST OF THE STATE WILL BRING UNSETTLED WEATHER TO THE ISLANDS IN THE NEXT FEW DAYS. A COLD FRONT ASSOCIATED WITH THE LOW IS EXPECTED TO REACH KAUAI FRIDAY MORNING. THE FRONT WILL WEAKEN AS IT MOVES DOWN THE ISLAND CHAIN THROUGH SATURDAY. && .DISCUSSION... WATER VAPOR IMAGERY SHOWS A NEARLY ZONAL UPPER LEVEL JET NORTH OF THE STATE...WITH A SHORTWAVE TROUGH NEAR 22N175E. AT THE SURFACE... A WEAKENING FRONT IS LOCATED SOUTH AND EAST OF THE BIG ISLAND...WITH A SURFACE RIDGE ABOUT 400 MILES NORTH OF THE STATE. A TROUGH IS LOCATED ABOUT 800 MILES WEST OF KAUAI. 12Z RAOBS SHOW INVERSIONS NEAR 5-6KFT AND PRECIPITABLE WATERS OF 1.0-1.1 INCHES. THE EARLY MORNING AMSU/SSMI BLENDED TOTAL PRECIPITABLE WATER IMAGERY SHOWS DRIER AIR NORTH OF THE STATE...BUT PW VALUES OF 1.2-1.4 INCHES JUST TO THE SOUTH. HIGHER VALUES NEAR 2.0 INCHES ARE POOLED ALONG THE SURFACE TROUGH TO THE WEST OF THE STATE. GENTLE TO MODERATE TRADE WINDS WILL LINGER THROUGH TODAY BEFORE STARTING TO VEER AHEAD OF THE DEVELOPING SYSTEM. WINDS WILL BE LIGHT ENOUGH THAT THEY MAY ALLOW SEA BREEZES TO DEVELOP ACROSS SHELTERED LEEWARD AREAS. ABOVE THE SURFACE...THE VAD WIND PROFILE FROM THE MOLOKAI RADAR AND ACARS SOUNDINGS INTO HONOLULU SHOW WINDS ABOVE 6KFT /ABOVE THE INVERSION/ HAVE ALREADY VEERED TO THE SOUTHWEST. CLOUDS ARE GREATEST IN COVERAGE ACROSS THE EASTERN HALF OF THE STATE...BUT ARE PRIMARILY STABLE. RADAR RETURNS REMAIN LIGHT AND RAIN GAGES SHOW ONLY A FEW LOCATIONS THAT RECEIVED RAINFALL OVER THE PAST 12 HOURS. THE CURRENT FORECAST HAS RELATIVELY LOW POPS FOR TODAY...BUT MUCH HIGHER CLOUD COVER GIVE THE MIDDLE AND HIGH LEVEL CLOUDS PASSING OVER THE STATE. THE SHORTWAVE TROUGH WELL WEST OF THE STATE WILL MOVE EAST AND SHARPEN. THIS TROUGH WILL PASS OVER THE SURFACE TROUGH WEST OF THE STATE...CAUSING LOW PRESSURE TO DEVELOP ALONG IT BEGINNING TONIGHT. ACROSS THE ISLANDS...SURFACE WINDS WILL VEER TO THE SOUTHEAST AND SOUTH BY MORNING. THE DEEPER LAYER SOUTHWESTERLY FLOW WILL BRING MOISTURE NORTHWARD ACROSS THE ISLANDS. AN AREA OF CLOUDS CAN BE SEEN SOUTH THROUGH WEST OF THE BIG ISLAND...IN THE AREA OF THE HIGHER PRECIPITABLE WATER MENTIONED ABOVE. CONTINUED MOISTURE ADVECTION WILL HELP TO MAINTAIN THE CLOUDS AND LEAD TO LIGHT SHOWERS TONIGHT. MODEL POPS ARE PRETTY HIGH...ESPECIALLY ACROSS KAUAI AND OAHU CLOSER TO THE STRONGEST ISENTROPIC LIFT. DO NOT EXPECT HEAVY RAIN WITH THIS FIRST ROUND...BUT WIDESPREAD LIGHT RAIN IS POSSIBLE. THE 12Z GFS AND ECMWF HAVE COME INTO MUCH BETTER AGREEMENT OVER THE LAST 24 HOURS WITH RESPECT TO THE EVOLUTION OF THIS SYSTEM. BOTH MODELS KEEP THE UPPER TROUGH OPEN AND PROGRESSIVE. THEY TAKE THE SURFACE LOW NORTH OF KAUAI THURSDAY NIGHT...THEN TRACK IT FAR NORTHEAST OF THE STATE THROUGH FRIDAY. THIS SEEMS MORE REALISTIC THAN EARLIER SOLUTIONS...SUCH AS THE GFS...WHICH CUT OFF THE UPPER TROUGH NORTH OF THE STATE AND KEPT THE LOW MUCH CLOSER AND SLOWER. THE CURRENT TIMING WOULD HAVE THE FRONT APPROACHING KAUAI ON FRIDAY...THEN STALLING AND WEAKENING BETWEEN OAHU AND MAUI COUNTY FRIDAY NIGHT/SATURDAY. SHOWERS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT...WITH BOTH MODELS HINTING AT A BREAK BETWEEN THE RAIN TONIGHT AND THE HEAVIER SHOWERS WITH THE FRONT. PW VALUES ARE FORECAST TO CLIMB NEAR 1.8 INCHES...WHICH IS WELL ABOVE NORMAL FOR THIS TIME OF YEAR. WE DO NOT ANTICIPATE MUCH IN THE WAY OF THUNDER WITH THIS SYSTEM. IT DEVELOPS AT A RATHER LOW LATITUDE...AND DOES NOT HAVE A VERY COLD CORE OF AIR ALOFT. HOWEVER...BECAUSE OF THE MOISTURE AND INSTABILITY THAT IS PRESENT...HAVE MAINTAINED A MENTION OF HEAVY RAIN. STRONG SOUTH TO SOUTHWEST WINDS ARE ALSO EXPECTED THURSDAY/FRIDAY...MAINLY ACROSS THE WESTERN HALF OF THE STATE. DO NOT ANTICIPATE ANY WIND ADVISORIES AT THIS POINT...MAINLY DUE TO THE WEAKER SOLUTION THAT APPEARS AS THOUGH IT WILL PAN OUT. HOWEVER...IF THE LOW THAT DEVELOPS IS STRONGER...AREAS ALONG THE NORTH AND NORTHEAST SECTIONS OF THE ISLANDS MAY NEED AN ADVISORY DUE TO DOWNSLOPE ACCELERATIONS. THE FRONT WILL WEAKEN INTO A TROUGH...WHICH WILL LINGER OVER THE CENTRAL ISLANDS INTO SATURDAY. AS THE TROUGH WEAKENS...HIGH PRESSURE BUILDING NORTH OF THE STATE WILL ASSERT ITS INFLUENCE AND BRING A RETURN TO TRADE WINDS ON SUNDAY. LOW-LEVEL MOISTURE LEFT BEHIND BY THE FRONT WILL BE PICKED UP BY THE TRADES AND WILL HELP TO ENHANCE SHOWERS ACROSS WINDWARD AND MAUKA SECTIONS INTO EARLY NEXT WEEK. && .MARINE... WINDS WILL REMAIN BELOW SMALL CRAFT ADVISORY LEVELS THROUGH TONIGHT...BUT WILL BEGIN TO STRENGTHEN AS THEY VEER AROUND TO THE SOUTH ON THURSDAY. SOUTHERLY WINDS WILL INCREASE...AND REACH SMALL CRAFT ADVISORY LEVELS OF 25 KNOTS OR GREATER FOR THE WESTERN HALF OF THE COASTAL WATERS GENERALLY THURSDAY NIGHT-FRIDAY. COMBINED WITH A BUILDING NORTHWEST SWELL...WIND WAVES WILL LEAD TO COMBINED SEAS ABOVE THE 10 FEET ADVISORY THRESHOLD AS EARLY AS THURSDAY. && .AVIATION... LOW LEVEL TRADE WIND FLOW WILL PRODUCE MVFR CIGS OVER TYPICAL WINDWARD SLOPES TODAY WITH ONLY ISOL SHRA. LOW LEVEL TRADE WINDS WILL BE WEAKENING...LEADING TO LOCALIZED SEA BREEZES AND ISOL MVFR CIGS OVER LEEWARD AREAS. BKN HIGH CLOUDS WILL CONTINUE TO STREAM OVER THE STATE DUE TO UPPER LEVEL TROUGHING FAR W OF THE ISLANDS. THE LOW LEVEL FLOW WILL VEER SOUTHEASTERLY OVERNIGHT...LIKELY BRINGING INCREASED MOISTURE AND MVFR CIGS OVER KAUAI AND OAHU FROM THE S LATE TONIGHT...WITH ISOL MVFR VIS IN SHRA. && .HFO WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC/MARINE...BRAVENDER AVIATION...WROE
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 3:47 PM HST | Small Craft Advisory | HFO | 48 hr | |
| Mar 3, 1:27 AM HST | Areal Flood Advisory | HFO | Kauai | 2 hr |
| Mar 3, 3:35 AM HST | Flash Flood Watch | HFO | Hawaii, Honolulu, Kauai, Kalawao | 60 hr |
| Mar 3, 7:00 AM HST | Areal Flood Advisory | HFO | Kauai | 8 hr |
| Mar 3, 7:35 AM HST | High Wind Warning | HFO | Hawaii, Kalawao | 44 hr |
| Mar 3, 10:20 AM HST | Special Marine Warning | HFO | 85 min | |
| Mar 3, 11:46 AM HST | Special Marine Warning | HFO | 89 min | |
| Mar 3, 12:05 PM HST | Special Marine Warning | HFO | 55 min | |
| Mar 3, 12:57 PM HST | Special Marine Warning | HFO | 33 min | |
| Mar 3, 1:18 PM HST | Special Marine Warning | HFO | 57 min | |
| Mar 3, 1:33 PM HST | Severe Thunderstorm Warning | HFO | Kauai | 27 min |
| Mar 3, 1:46 PM HST | Special Marine Warning | HFO | 59 min |
Nearby
High Wind Watches in Hawaii, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.